MAUDE Adverse Event Report: COOPERSURGICAL, INC. CLEARTONE DOPPLER; FOETAL DOPPLER SYSTEM

COOPERSURGICAL, INC. CLEARTONE DOPPLER; FOETAL DOPPLER SYSTEM
Model Number CT250-3
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the unit was visibly smoking, not working properly.No harm reported.No additional information is available.1216677-2024-00017 (b)(4).
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
Distribution history: this complaint unit was manufactured at csi on 08/26/2020 under wo (b)(4) and shipped on 09/08/2020.Manufacturing record review: dhr 292527 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.However, based on service notes, this unit was at csi on 03/11/2024.Visual evaluation: visual examination of the complaint unit revealed physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Root cause: the device was noted to have significant damage including the board.Exposure to heat and impact was determined to be contributing to the complaint condition.The heat source was not confirmed and the unit was returned without the batteries to evaluate them.However, the only source of heat may be due to defective batteries or an external source exposing the device sufficient heat or some combination of the 2 scenarios.The board is not a potential heat source and the back casing of the device confirms sufficient heat exposure to melt the plastic housing.Root cause is attributed to handling error.The unit was not repairable and scrapped out.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No other action is required.

Brand Name
CLEARTONE DOPPLER
Common Device Name
FOETAL DOPPLER SYSTEM
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key19125182
Report Number1216677-2024-00017
Device Sequence Number8360008
Product Code KNG
UDI-Device Identifier00888937001594
UDI-Public(01)00888937001594
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K024197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCT250-3
Device Catalogue NumberCT250-3
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer04/27/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown